# SDR 98FDEA00421

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BULGED BS 990 AT STR 28L.  CUT OUT CORRODED SKIN AND STRINGER SECTION.  INSTALLED EXTERNAL SKIN REPAIR PER SRM 53-30-3 PG 12.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1.
